MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 6 STANDARD RIG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTIONMP TIB KEELED NONPOR SIZE 6 STANDARD RIG; KNEE COMPONENT
Model Number ETPKN6SR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Revision (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
EVOLUTIONMP TIB KEELED NONPOR SIZE 6 STANDARD RIG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10196831
Report Number3010536692-2020-00422
Device Sequence Number2345502
Product Code HRY
UDI-Device IdentifierM684ETPKN6SR1
UDI-PublicM684ETPKN6SR1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberETPKN6SR
Device Catalogue NumberETPKN6SR
Device Lot Number1621814
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;